Strong Stratified Sets and the Friedrichs Inequality
Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 69-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_1_a8,
author = {V. V. Kulyaba and O. M. Penkin},
title = {Strong {Stratified} {Sets} and the {Friedrichs} {Inequality}},
journal = {Differencialʹnye uravneni\^a},
pages = {69--76},
year = {2004},
volume = {40},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_1_a8/}
}
V. V. Kulyaba; O. M. Penkin. Strong Stratified Sets and the Friedrichs Inequality. Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 69-76. http://geodesic.mathdoc.fr/item/DE_2004_40_1_a8/